Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

MRI showed fusion of C4-5 with mild asymmetrical disk osteophyte complex at C3-4. Required treatment?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2002
Answered : 173 Questions
Question
HI I,A A 41 YEARS OLD ON 2009 HAVE A CAR ACCIDENT AND AFTER THAT HAVE PAINT ON NECK AND SHOULDERS HAVE ON XXXXXXX 2010 A ACDF C4-5 HAVE A LOT OR PHISICAL THERAPY AND MEDICATION INJECTIONS ON NECK AND SHOULDER AFTER MY SURGERY TODAY I STILL PAINFULL I DONT SLEEP WEEL AND The pain radiate, or spread, into the shoulder blade or down the arm. I HAVE MY MRI ON THE 12/28/12 HERE ARE THE RESULTS WHATS THAT MEEN AND WHAT CAN I DO IS TO MANY YEARS WHIT PAIN AND I LOOSE MOBILITI ON MY RIGTH ARM
Indication- 41 yo male; history of previous cervical fusion,
cervicalgia

Technique- Sagittal T1 weighted and T2 weighted images and axial T2
weighted images study the cervical spine.

Comparison- None

Findings-

The patient status post anterior plate and screw fusion of C4-5.
Result metallic artifact limits evaluation of these levels. The
visualized vertebral body height and signal characteristics are
preserved. There is a gentle disk osteophyte complex at C3-4 with
uncovertebral osteophytes and mild foraminal narrowing slightly more
prominent on the right side. The contour of the spinal cord is
unaffected. No abnormal signal intensities are seen within the cord.
The neural foramina appear patent. No mass lesion or hemorrhage is
identified.

IMPRESSION-

Previous fusion of C4-5 with mild asymmetrical disk osteophyte complex
at C3-4 more prominent on the right side..

Posted Sun, 23 Dec 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Vineet Saggar 9 hours later
Dear Friend
After reading your complaints i feel that you are having radicular pain in arm however from your description jit is difficult to point out the level of dis c cauing the problems . However an NCV nerve conduction velosity test can help you to pinpoint the problems. As regards to MRI it is howing XXXXXXX ostephyte at C34 level that can cause irritation of exiting nerve root at that level. Now as regards to treat ment it depends on results of NCV if it corresponds to MRI findings you can be helped by foraminotomy at that level if not then medical therapy in form of PREGABALINS or AT times steroids can also help.
Regards

Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinalsurgeon
http://neurosurgeonhead.blogspot.in/
WWW.WWWW.WW WWW.WWWW.WW WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: MRI showed fusion of C4-5 with mild asymmetrical disk osteophyte complex at C3-4. Required treatment? 4 hours later
Thanks dr for your rapid response do you think i have to otp up for a suryery or i can continue whit teraphy its normal having heatches on the posterior part of my neck thanks and how bad the mri loock do you see the pictures i atach thanks
 
 
Answered by Dr. Vineet Saggar 17 hours later
Dear,

Thanks again for writing back.

I was able to view the MRI. Your MRI is not bad and surgery is only advised if results of MRI AND NCV correspond.

Hope this answers your query. Let me know if I can be of further assistance.

Regards
DR XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor